# SDR 98ZZZX2697

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P210N
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: DGR3
- Condition: Failed
- Part time: 3 hours
- Component: Lamar
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CONTROL UNIT FAILED.  INTERNALLY, FIELD OUTPUT PIN IS SHORTED TO GROUND.  INSPECTION OF REST OF ELECTRICAL SYSTEM REVEALED NO DEFECTS IN WIRING OR SWITCHES.  INSTALLATION OF ELECTRO SYSTEMS R575G RESTORED NORMAL OPERATION OF ELECTRICAL SYSTEM.  NOTE:  UNIT FAILED WAS SUPPLIED NEW FROM CESSNA.  IS MANUFACTURED BY LAMAR INDUSTRIES, A DIVISION OF PRECISION AIR MOTIVE.
